Please use this identifier to cite or link to this item:
Title: Envelopes of splines in the projective plane
Contributor(s): Krakowski, Krzysztof (author)
Publication Date: 2005
DOI: 10.1093/imamci/dni014
Handle Link:
Abstract: In this paper a family of curves - Riemannian cubics - in the unit sphere and the real projective plane is investigated. Riemannian cubics naturally arise as solutions to variational problems in Riemannian spaces. It is remarkable to find that an envelope of lines generated by a Riemannian cubic in one space is (nearly) a Riemannian cubic in another space.
Publication Type: Journal Article
Source of Publication: IMA Journal of Mathematical Control and Information, 22(2), p. 171-180
Publisher: Oxford University Press
Place of Publication: Oxford, United Kingdom
ISSN: 0265-0754
Field of Research (FOR): 010102 Algebraic and Differential Geometry
Socio-Economic Outcome Codes: 970101 Expanding Knowledge in the Mathematical Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 155
Views: 156
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record


checked on Nov 26, 2018

Page view(s)

checked on Mar 4, 2019
Google Media

Google ScholarTM



Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.